# SDR SWAA051490

- Difficulty date: May 21, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 6,444 hours, 3,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EEPLS COVER BROKEN & LIGHT INOP.  REMOVED AND REPLACED EEPLS PER MM.
